Digital Library

검색어: " author: Bum Il Hong" (2)
1. An Error Bound of Trapezoidal Rule on Subintervals using Zero-mean Gaussian
Bum Il Hong, Nahm Woo Hahm, Mee Hyea Yang, KIPS Journal A (2001 ~ 2012) , Vol. 12A, No.5, pp.391-394, May 2005
10.3745/KIPSTA.2005.12A.5.391
KIPS Journal A (2001 ~ 2012)
2. On the Average Case Errors of Numerical Integration Rules using Interpolation
Sung Hee Choi, Suk Hyung Hwang, Jeong Bae Lee, Bum Il Hong, KIPS Journal A (2001 ~ 2012) , Vol. 11A, No.5, pp.401-406, May 2004
10.3745/KIPSTA.2004.11A.5.401
KIPS Journal A (2001 ~ 2012)
1

Indexing


All publications of KTCCS and KTSDE are indexed in DOI, EBSCO, Google Scholar, Crossref, and CrossCheck.

doi

EBSCO

Google

crosscheck_it_trans

NRF

NRF


KTCCS and KTSDE are also selected as the Journal for Accreditation by NRF (National Research Foundation of Korea).